Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Pain during urination. Prescribed Vagisil and Diflucan. Do I have to see a doctor?

Hey Doctor, I think I have an allergic and this is the first time, hitching me a lot and when I go to the toilet its hurting me a lot, my Dr gave me the below medicines: Vagisil Diflucan 3 pills Elica-M When I used Elica-M nothing happened but when I took the medicine Diflucan Im much better but next day same feeling. Do I have to see a Dr again or I have just keep using it. Thank You
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

It appears as though your doctor has diagnosed you to have a yeast infection, for which the most appropriate treatment has been advised.

I am assuming your doctor has given you instructions on the use of these medications and the course. If he/she hasn't already done so, I would recommend you use these medicines for a duration of 10-14 days, and then report to your doctor to observe the response, and to see if these medications will have to be continued or discontinued. This depends completely on your response to the medication and the severity of the infection.

Which is why I would advice you to visit your doctor after the above mentioned course has been completed, and before discontinuation. A doctor's examination will ensure completion of treatment.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor